Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fever. Had tonsillitis. Why is he trying to urinate so often?

Hi, my 4 year old boy has been having a fever for the last 3 nights. During the day he seems fine but in the afternoon this changes. Today he has been trying to urinate every couple of minutes. However only a couple of drops. I took him to a E/R doctor and had the urine sample tested. They say it is clear. However they say my son has tonsillitis . However this does not answer the question why he is trying to urinate every 10 minutes.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Dirk.. the most common cause for the increased frequency of the urination is Urinary tract infection..
since the urine report is normal, there is no UTI.. tonsillitis will not cause increased urination..
wait for 1 to 2 days..if the condition persists then , child needed to be evaluated further.

Take care..
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor